advertisement
Question
Posted by: Yasmin | 2008/01/15

Yasmin Pill

I have just read on a website medications.com that some women complain that the Yasmin pill give them depression, anxiety etc. I am on the Yasmin pill and have been for 4 years already. Is there any truth to this?

I also want to know if I skipped my placebo tablets on my pill last month will I be able to shorten my period this month by only taking my placebo till thursday and then starting the hormonel one on Friday morning. I am going away this weekend and really don't want to have my period.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Side effects differ from person to person. If you have not experienced any of these side effects, there is no need to worry.
You can try shortening your petriod, but this does not always work.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement